# SDR UPS05844457

- Difficulty date: April 21, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 47504192
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN AT STA 1280 L18R FRAME ATTACH FITTING CRACKED .5 INCH LONG.  REMOVED CRACKED FITTING, FABRICATED REPLACEMENT FITTING IAW DWG 475041 9, AND INSTALLED IAW DC-8 SRM 51-1-20D.
